advertisement
Question
Posted by: Tazz11 | 2005/06/10

Mirena

My Gynae inserted the Mirena last year October 2004, currenlty I am experiencing a lot of bleeding for the past 9 days, is this normal or should I be worried, I also have a bloody discharge..... must I have the Mirena removed???????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There can be irregular bleeding on the Mirena for up to a year. If it is not settling, see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: LUCY | 2005/06/10

Forgot to say he said it was the mirena that caused my bleeding. Still it could be difrent for you.

Reply to LUCY
Posted by: LUCY | 2005/06/10

I went to my Gynae yesterday and had mine removed. It is best to see your Gynae and tell him or her the problem. I was having the same problem and a lot of other problems I did not have before it. He told be in Feb that the hormones stopped working but that the mirena still protected me from falling pregnant. Yesterday he discovered it's by miracle I am not pregnant because the mirena has moved and is not protecting me anymore. I'm going without it for the moment and will take the pill again in maybe a few months time.

Good Luck

Reply to LUCY

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement